# SDR CALA20190821400

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 61,943 hours, 26,069 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2- MISSING FUEL CAP NOTED BY CREW. NO FURTHER DAMAGE-DEFECTS NOTED. REF LP 3031220 FOR FUEL CAP PLACED ON CDL.
